Skip to Content

Anyone experience the common side effects when starting losartan and have them go away over time ?

Responses (1)

Anonymous 1 Nov 2012

Hello vsop & welcome to the site. Since you did not list the side effects you are having, it is hard to answer your question so I am giving you a link to the medication that lists side effects. Sometimes it takes a bit of time to get used to a medication, & with time side effects do subside. If not, & bothersome, I would check with your doctor as their are many meds in this classification that can help you...
https://www.drugs.com/mtm/losartan.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Anyone been dizzy and light headed from Losartan?

Posted 28 Jul 2010 1 answer

Did Losartan make you bruise easy and feel bad?

Posted 18 Dec 2010 7 answers

Can Losartan be used long term?

Posted 12 Apr 2013 1 answer

Cozaar better than Losartan?

Posted 22 Aug 2013 1 answer